# SDR ASOA20121018153

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 071
- Aircraft time: 34,484 hours, 25,879 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN T/E WAS FOUND CRACKED AT THE LT GROUND SPOILER HINGE POINT. CUTOUT THE CRACKED AREA, FABRICATED AND INSTALLED DOUBLER AND TRIPLER. ACFT STILL IN C CHECK
